# SDR CA121030006

- Difficulty date: October 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 7943041
- Condition: Failed
- Location: Prop Blade
- Part time: 9,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PROPELLER SCHEDULED REMOVAL. DURING THE DISASSEMBLY, THEY FOUND THE INNER RACE ON RT-3 BLADE HAD FAILED AND THE BEARING SURFACE WAS BROKEN AND SPLIT RADIALLY ALONG THE BALL BEARING PATH.  A 6" PIECE HAD SPLIT AND BROKEN AWAY.  REF: IPC-61-13-06, PG 1037, ITEM 150.
